# SDR MALA975862

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 2613 · Overheat Detection
- Part: Test Panel
- Part number: 7239019506
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE LEFT TAILPIPE HOT LIGHT NOT TESTING.  MAINTENANCE REPLACED TEST PANEL 1, OPS CHECK OF FIRE TEST WAS GOOD.
